# SDR 2011FA0000248

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: General aviation
- Aircraft: N18752
- Make and model: Beech 58
- Aircraft serial: TH877
- Aircraft time: 2,949 hours
- Engine: Cont IO520*
- Engine time: 292 hours
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: 11516CXZ060845
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP FOUND THE LT ENGINE FUEL METERING UNIT BLAST DUCT CHAFING ON ENGINE MOUNT TUBE. FOUND THAT THE METAL WIRE IN THE BLAST DUCT HAD WORN THROUGH THE BLAST DUCT AND WORE INTO THE ENGINE MOUNT TUBE REQUIRING THE ENGINE MOUNT TO BE REMOVED FOR REPAIR.
